Curriculum Vitae: (Updated 6/5/2013)
J. LeCrone: Stability and Bifurcation of Equilibria for the Axisymmetric Averaged Mean Curvature Flow.
Preprint 2012. (Submitted for publication)
J. LeCrone, G. Simonett: On Well-Posedness, Stability, and Bifurcation for the Axisymmetric Surface Diffusion Flow.
SIAM Journal on Mathematical Analysis (To Appear)
J. LeCrone: Elliptic Operators and Maximal Regularity on Periodic Little-Hölder Spaces.
Journal of Evolution Equations. 12 (2012), no. 2, 295-325. DOI: 10.1007/s00028-011-0133-z
J. LeCrone, G. Simonett: Continuous Maximal Regularity and Analytic Semigroups.
Discrete and Continuous Dynamical Systems, Supplement 2011.
Proceedings of the 8th AIMS International Conference (Dresden, Germany), 963-970. (Refereed Publication)
J. LeCrone, N. Neudauer: Matroids on Groups?
Accepted for publication in The College Mathematics Journal.